# SDR AALA202008109033

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 15,730 hours, 7,096 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH WITH GEAR DOWN AND FLAPS SET AT FLAPS 3, ECAM FLIGHT CONTROL FLAPS NR 1 FAULT DISPLAYED.  PERFORMED GO AROUND AND FOLLOWED QUCIK REFERENCE HANDBOOK. EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER. DUE TO REPEAT HISTORY, REMOVED AND REPLACED FLAP 1 VALVE BLOCK IAW AMM 27-54-53-000. ALL LEAK CHECKED AND OPERATIONAL CHECKED GOOD.
